# SDR SWAA2023062865081

- Difficulty date: June 9, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R CHECK L/H WING DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATES FOR CONDITION AND ELONGATED HOLES.<[01] PERFORMED INSPECTION OF L/H WING DEFLECTOR RIB TO DEFLECTOR PANEL FOUND SERRATED PLATES WITH EXCESSIVE PLAY AND APPEAR WORN;[02] REMOVED AND REPLACED I/B AND O/B SERRATED PLATES AND HARDWARE AT L/H WING DEFLECTOR RIB REF SRM 57-51-02-2R-4 REPAIR 4.;[03] VERIFIED REPLACEMENT OF SERRATED PLATES
